Quasilinear elliptic equations involving variable exponents

TitleQuasilinear elliptic equations involving variable exponents
Publication TypeConference Proceedings
Year2008
AuthorsMihailescu, Mihai, and Gheorghe Morosanu
Refereed DesignationRefereed
EditorSimos, T. E., G. Psihoyios, and C. Tsitouras
Conference NameInternational Conference on Numerical Analysis and Applied Mathematics (ICNAAM) 2008, Psalidi, Kos, Greece
VolumeNumerical Analysis and Applied Mathematics
Pages384 - 387
Date Published2008
PublisherAmerican Institute of Physics
Place of PublicationMelville - New York
LanguageEnglish
ISBN Number073540576X, 9780735405769
Unit: 
Department of Mathematics and its Applications
File attachment: